# SDR P2EA01152

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND PAX CABIN AT BS 294, BETWEEN BL 0 AND RBL 40 INCHES, WL 208, UPPER SECTION AND BS 294.5 BETWEEN BL 0 AND LBL 30, FLOORBEAM WITH CORROSION.  (M)
